Jump to content

Photo
- - - - -

Help! How To Get Rid Of Lots Of Bacne Scars?!?

bacne back acne scars removal fade severe treatment acne

2 replies to this topic

#1 AcneHelp96

AcneHelp96

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 11-December 12

Posted 11 December 2012 - 09:53 PM

I'm a male, 16, and over the past two years suffered from sever acne. It's now almost entirely gone thanks to medication. However, every single inch of my back is covered with red blemishes and or tiny white dots. I hate this so much and is there ANY option or treatment that can help fade or eliminate the scars on such a big scale? Thanks in advance

#2 ruzicka11

ruzicka11

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 13-December 12

Posted 13 December 2012 - 09:10 PM

hi, try not to touch your back at all with your hands as you can carry loads of bacteria on them, make sure you wash your back properly, but gently, do not press hard on the skin, do so especially in the evening before you go to bed. also its good to keep changing your t-shirts every day as this can have a bad effect on your acne too if you don't.
Your scars will heal themselves, but don't scratch or pick your skin as that makes is worst. Sun is great for your skin, so you should expose your back to the sun and it help with the scars a lot.
Avoid diary products as milk, cheese etc. and also sugary products. You will see massive difference.
hope that helps and good luck.

#3 Manticore

Manticore

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 383
    Gallery Images: 8
    Likes: 18
About Me
  • Gender:Male
  • Location:East London, UK
  • Joined: 17-January 11

Achievements

     

Posted 02 January 2013 - 08:35 AM

A gentle chemical exfoliant such as Glycolic or salicylic acid will help your skin to renew itself quicker.

The AHA+ lotion sold by acne.org, or something similar, might help.

I am not a fan of "scrubs" which contain harsh particles to exfoliate the skin, as they have always made my skin worse.



Reply to this topic



  


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users